# SDR 96ZZZX3689

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4135R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240452
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 103493101
- Condition: Failed
- Location: Rt Magneto
- Part time: 1,677 hours
- Component: Bendix, S6LN1209
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MAGNETOS FAILED BECAUSE OF DEFECTIVE COILS WHEN HEATED FOR APPROXIMATELY 30 MINUTES.  AIRCRAFT ON FERRY FLIGHT TO PERFORM ANNUAL INSPECTION.  AD 94-01-03R2 REQUIRED AT ANNUAL OR 100 HOURS.  AIRCRAFT HAS BEEN OUT OF ANNUAL FOR 4 YEARS.  SUGGEST AD TO BE PERFORMED BEFORE FURTHER FLIGHT.
